Neural Network Approach to Solving Fuzzy Nonlinear Equations using Z-Numbers

Jafari, R, Razvarz, S and Gegov, A (2020) Neural Network Approach to Solving Fuzzy Nonlinear Equations using Z-Numbers. IEEE Transactions on Fuzzy Systems, 28 (7). pp. 1230-1241. ISSN 1063-6706



Copyright, Publisher and Additional Information: © 2019 IEEE. This is an author produced version of a paper published in IEEE Transactions on Fuzzy Systems. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Uncertain nonlinear system; fuzzy equation; Znumber; multilayer neural network
  • Accepted: 3 September 2019
  • Published (online): 11 September 2019
  • Published: July 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Design (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Jan 2020 14:44
Last Modified: 23 Apr 2021 11:37
Status: Published
Publisher: IEEE
Identification Number: